# SDR SWAA2025122947769

- Difficulty date: December 3, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INSPAR RIB, AT HSS 111.10, RIB3, 3RD VERTICAL STIFFENER IS CRACKED.   REPAIRED THE RT HORIZONTAL STAB INSPAR RIB 3 HSS 111.10, STIFFENER 3 IAW SRM 55-10-09-2R-4.
